# SDR FDEA201310032385

- Difficulty date: October 3, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N979FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25592
- Aircraft time: 56,918 hours, 19,763 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: 143N102636
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 500 FRAME OTBD FAILSAFE FOUND CORRODED AT EDGE S17R.   REPAIRED IAW EA F-5310-T0302910 PART 1.  REPAIR CLASSIFIED MAJOR PER GMM 6-2-100.
